# SDR 97FDEA00714

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65203816
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-08) ON FLOORBEAM UNDER NUT PLATE BS 1150, LBL 58, WL 208.  *S/D*  FABRICATED AND INSTALLED REPAIR PARTS FOR FLOORBEAM AT BS 1130, LBL 60, WL 208 PER FED 5710-36882.
